# SDR AALA202504075061

- Difficulty date: April 3, 2025
- Submitted: April 7, 2025
- Operation: Air carrier
- Aircraft: N652AW
- Make and model: Airbus A320-232
- Aircraft serial: 953
- Aircraft time: 84,086 hours, 34,894 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Uplock
- Part number: 201122008
- Part serial: CWDDDH27398
- Condition: Faulty
- Location: Zone 700
- Part time: 84,079 hours, 34,866 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: LEFT MAING GEAR DOOR SIS NOT CLOSE RETURNED TO PHOENIX AND LANDED OVERWEIGHT WITHOUT INCIDENT. AFTER LANDING GEAR EXTENSION, LEFT MAIN LANDING GEAR DOOR DID NOT CLOSE COMPLETELY, AND GENERATED L/G DOORS NOT CLOSED ECAM. MAINTENANCE EPLACED LEFT MLG DOOR UPLOCK PER AMM 32-31-33-400-002-A.
